Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
180 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest medication for depression and anxiety.

sir, i am 25 year old male,married last year.graduate. 10 years masterbation habit. mother died at 4 years old.father alcoholic.mother suicided some psychiatric problems in mother family. child age i am lonely. sleep more. last 2 years i am on treatment depression and more anxiety taking drug Escitalopram10mg.i have chest tightness also.my friends telling i am immature,irresponsible,lazy,sensitive,my wife also same character we quarell many times we stay her home.sex satisfied.she not give me thatmuch love so i dissatisfied.she give her dad ,mom more love and faith.small problems make me mood issue.what i do.she want richy life. i have no problem with any lifeo
Wed, 21 May 2014
Report Abuse
Psychiatrist 's  Response
Hi
Thanks for using healthcare magic

In your case, you need continuous treatment with antidepressant and benzodiazepine. If you have depressive symptoms with 10 mg escitalopram, you can increase the dose of drug after psychiatrist consultation. You can also take benzodiazepine on sos basis that would help you to control depressive as well as anxiety symptoms. You can also try relaxation exercise like JPMR or deep breathing. In case, you need further help, you can ask.

Thanks
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi! Im bipolar 1, currently on seroquel and valporic acid, i want to start on a medication that doesnt make me miserable and sedated, and helps...